American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jean-Paul Brasselet. Introduction to intersection homology with and without sheaves. Contemporary Mathematics 675 (2016) 45-76.
Book volume table of contents   
View Article: PDF

[2] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[3] David Treumann. Stacks similar to the stack of perverse sheaves. Trans. Amer. Math. Soc. 362 (2010) 5395-5409. MR 2657685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Nadler and Eric Zaslow. Constructible sheaves and the Fukaya category. J. Amer. Math. Soc. 22 (2009) 233-286. MR 2449059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Greg Friedman. Singular chain intersection homology for traditional and super-perversities. Trans. Amer. Math. Soc. 359 (2007) 1977-2019. MR 2276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Immanuel Halupczok. Categorical Langlands correspondence for $\operatorname{SO}_{n,1}(\mathbb{R})$. Represent. Theory 10 (2006) 223-253. MR 2219113.
Abstract, references, and article information
View Article: PDF

[8] Ralf Schiffler. Projective rational smoothness of varieties of representations for quivers of type $A$. Represent. Theory 7 (2003) 549-586. MR 2017067.
Abstract, references, and article information   
View Article: PDF

[9] Robert Bédard and Ralf Schiffler. Rational smoothness of varieties of representations for quivers of type $A$. Represent. Theory 7 (2003) 481-548. MR 2017066.
Abstract, references, and article information   
View Article: PDF

[10] David B. Massey. Numerical control over complex analytic singularities. Memoirs of the AMS 163 (2003) MR 1962934.
Book volume table of contents   

[11] Fiammetta Battaglia and Elisa Prato. Nonrational, nonsimple convex polytopes in symplectic geometry. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 29-34. MR 1928499.
Abstract, references, and article information   
View Article: PDF

[12] Tom Braden. On the reducibility of characteristic varieties. Proc. Amer. Math. Soc. 130 (2002) 2037-2043. MR 1896039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Markus Banagl. Extending intersection homology type invariants to non-Witt spaces. Memoirs of the AMS 160 (2002) MR 1937924.
Book volume table of contents   

[14] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paolo Aluffi. Chern classes for singular hypersurfaces. Trans. Amer. Math. Soc. 351 (1999) 3989-4026. MR 1697199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin Houston. Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998) 323-331. MR 1459124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alan H. Durfee. Intersection homology Betti numbers . Proc. Amer. Math. Soc. 123 (1995) 989-993. MR 1233968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information   
View Article: PDF

[19] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Boris Youssin. $L^2$-cohomology, Nash blowup and semismall resolutions . J. Amer. Math. Soc. 6 (1993) 817-824. MR 1213798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chunsheng Ban. A Whitney stratification and equisingular family of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 305-311. MR 1107918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anders Björner and Günter M. Ziegler. Combinatorial stratification of complex arrangements . J. Amer. Math. Soc. 5 (1992) 105-149. MR 1119198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William L. Pardon and Mark A. Stern. $L\sp 2\text{--}\overline\partial$-cohomology of complex projective varieties . J. Amer. Math. Soc. 4 (1991) 603-621. MR 1102582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia